Pacific Journal of Mathematics

On the distribution of Weierstrass points on irreducible rational nodal curves.

Kathryn A. Furio and John B. Little

Article information

Source
Pacific J. Math., Volume 144, Number 1 (1990), 131-136.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102645829

Mathematical Reviews number (MathSciNet)
MR1056669

Zentralblatt MATH identifier
0735.14025

Subjects
Primary: 14H55: Riemann surfaces; Weierstrass points; gap sequences [See also 30Fxx]
Secondary: 14H20: Singularities, local rings [See also 13Hxx, 14B05] 14H45: Special curves and curves of low genus

Citation

Little, John B.; Furio, Kathryn A. On the distribution of Weierstrass points on irreducible rational nodal curves. Pacific J. Math. 144 (1990), no. 1, 131--136. https://projecteuclid.org/euclid.pjm/1102645829


Export citation

References

  • [1] V. Ancona, On theAbel-Jacobi Theoremfor Singular Curves (Italian), Seminari di Geometria 1984, Univ. Stud. Bologna, Bologna, (1985), 3-6.
  • [2] R. F. Lax, Weierstrasspoints on rational nodal curves, Glasgow Math. J., 29 (1987), 131-140.
  • [3] R. F. Lax, Onthedistribution of Weierstrass points onsingular curves,Israel J. Math., 57(1987), 107-115.
  • [4] R. F. Lax and C. Widland, Weierstrass points on rational nodal curves ofarith- metic genus 3, Canad. Math. Bull., 30 (1987), 286-294.
  • [5] D. Mumford, Tata Lectures on Theta II, Birkhauser, Boston, 1983.
  • [6] B. Olsen, On Higher Order WeierstrassPoints, Ann. of Math., 95 (1972), 357- 364.